# SDR CA140923008

- Difficulty date: August 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 2,494 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Display
- Part number: B19030FC05
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE FAILED POWER CHECK PLUS 4 TO BAD, PILOT DID 3 POWER CHECK ALL FAIL BY A FEW DEGREES C.  CHANGED THE FDC FILTER AS IT WAS DIRTY AND ALSO DID A COMPRESSOR WASH AND INSPECTED THE COMPRESSOR AND TURBINE BLADES, NO DAMAGE NOTED.  WE DID A GROUND RUN TO CHECK FOR AIR LEAKS AND DID ANOTHER 3 POWER CHECKS, ALL 3 POWER CHECKS FAILED BY THE SAME AMOUNT AS BEFORE.  WE THEN DID A CHECK OF TOT THERMOCOUPLE AND IT CHECK OUT OK.  DECIDED TO CHANGE THE VEMD WHICH HAS THE TOT INSTRUMENT IN IT, BORROWED ONE, ANOTHER 3 POWER CHECKS, THIS TIME IT PASSED ALL 3 TIMES BY -48 TO -50 C. THE VEMD WAS RECORDING ABOUT 51 DEGREES C, HIGH.
